# SDR UPS96220143

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  FLOOR BEAM CORRODED AT NUTPLATE IN UPPER FLANGE, BS 312 AT BL ZERO TO LBL 24.  REMOVED DAMAGED SECTION OF UPPER FLOOR BEAM CHORD AT BS 312 IAW SRM 53-10-8.  FABRICATED REPAIR ANGLES AND INSTALLED SAME IAW SRM 53-10-8, FIGURE 7 AND SRM 53-10-2, FIGURE 7.
